Items where author is "Jiménez Burillo, Salvador"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Vázquez Martínez, Luis and Jiménez Burillo, Salvador and Shvartsburg, Alexander B. (2016). The wave equation: From eikonal to anti-eikonal approximation. "Modern Electronic Materials", v. 2 (n. 2); pp. 51-53. ISSN 2452-1779. https://doi.org/10.1016/j.moem.2016.11.001.

Presentation at Congress or Conference

Jiménez Burillo, Salvador and Zufiria Zatarain, Pedro Jose (2014). Characterizing chaos in a type of fractional duffing's equation. In: "10th AIMS Conference on Dynamical Systems,Differential Equations and Applications", 07/07/2014 - 11/07/2014, Madrid, Spain. pp. 1-10.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM